A Reduction Theorem for the Primitivity of Tensor Products.

Richard Resco

Mathematische Zeitschrift (1980)

  • Volume: 170, page 65-76
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Resco, Richard. "A Reduction Theorem for the Primitivity of Tensor Products.." Mathematische Zeitschrift 170 (1980): 65-76. <http://eudml.org/doc/172900>.

@article{Resco1980,
author = {Resco, Richard},
journal = {Mathematische Zeitschrift},
keywords = {Primitivity of Tensor Products; Semimaximal Right Ideal; Idealizer; Faithful; Primitive Algebra; Polynomial Rings; Reduction Theorem},
pages = {65-76},
title = {A Reduction Theorem for the Primitivity of Tensor Products.},
url = {http://eudml.org/doc/172900},
volume = {170},
year = {1980},
}

TY - JOUR
AU - Resco, Richard
TI - A Reduction Theorem for the Primitivity of Tensor Products.
JO - Mathematische Zeitschrift
PY - 1980
VL - 170
SP - 65
EP - 76
KW - Primitivity of Tensor Products; Semimaximal Right Ideal; Idealizer; Faithful; Primitive Algebra; Polynomial Rings; Reduction Theorem
UR - http://eudml.org/doc/172900
ER -

NotesEmbed ?

top

You must be logged in to post comments.